Error bounds for Modal approximations of Parabolic Distributed Systems

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)301-305
Number of pages5
JournalDefault journal
Publication statusPublished - 1994

Cite this

Error bounds for Modal approximations of Parabolic Distributed Systems. / Imai, Jun.

In: Default journal, 1994, p. 301-305.

Research output: Contribution to journalArticle

@article{20bde15d8df540d4801292e15c0b3062,
title = "Error bounds for Modal approximations of Parabolic Distributed Systems",
author = "Jun Imai",
year = "1994",
language = "English",
pages = "301--305",
journal = "Default journal",

}

TY - JOUR

T1 - Error bounds for Modal approximations of Parabolic Distributed Systems

AU - Imai, Jun

PY - 1994

Y1 - 1994

M3 - Article

SP - 301

EP - 305

JO - Default journal

JF - Default journal

ER -